An extension of the optimal homotopy asymptotic method with applications to nonlinear coupled partial differential equations

Volume 19, Issue 4, pp 218--229 http://dx.doi.org/10.22436/jmcs.019.04.01
Publication Date: June 14, 2019 Submission Date: November 01, 2016 Revision Date: February 21, 2019 Accteptance Date: April 10, 2019

Authors

Mehreen Fiza - Department of Mathematics, Abdul Wali Khan University, Mardan KP, Pakistan. Farkhanda Chohan - Department of Information Technology, Burraimi University College Burraimi, Oman. Hakeem Ullah - Department of Mathematics, Abdul Wali Khan University, Mardan KP, Pakistan. Saeed Islam - Department of Mathematics, Abdul Wali Khan University, Mardan KP, Pakistan. Samia Bushnaq - Department of Basic Sciences, King Abdullah II Faculty of Engineering, Princess Sumaya University for Technology, Amman 11941, Jordan.


Abstract

In this paper, we applied an extension of optimal homotopy asymptotic method (EOHAM) for the approximate solution of coupled partial differential equations (PDEs). The obtained results are compared with other results for its efficiency. The order of convergence and residuals are plotted.


Keywords


MSC


References